Show simple item record

Article

dc.creatorRomero Romero, Juan Luises
dc.creatorRamírez, J.es
dc.creatorRomero Romero, Franciscoes
dc.creatorArchilla, Juan F. R.es
dc.date.accessioned2022-02-10T08:34:55Z
dc.date.available2022-02-10T08:34:55Z
dc.date.issued1990
dc.identifier.citationRomero Romero, J.L., Ramírez, J., Romero Romero, F. y Archilla, J.F.R. (1990). Diffusion in a class of exactly solvable non-harmonic potentials. Intrinsic effects induced by non-linearities. Physica D: Nonlinear Phenomena, 41 (1), 79-88.
dc.identifier.issn0167-2789es
dc.identifier.urihttps://hdl.handle.net/11441/129834
dc.description.abstractThis paper deals with the problem of a particle that diffuses in a potential with a reflecting barrier and has a point of stable equilibrium and a point of unstable equilibrium. Based on the exact solutions obtained earlier for the Fokker-Planck equation of a class of these models, we analyze the behavior of the probability density, the mean path and the onset time which determines the transition from unimodal to bimodal probability densities. The study is made over different initial positions, two of them very close to the unstable point, which permits a clear comparison among the subsequent evolutions, and the observation of some intrinsic effects induced by non-linearities.es
dc.formatapplication/pdfes
dc.format.extent10es
dc.language.isoenges
dc.publisherElsevieres
dc.relation.ispartofPhysica D: Nonlinear Phenomena, 41 (1), 79-88.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.titleDiffusion in a class of exactly solvable non-harmonic potentials. Intrinsic effects induced by non-linearitieses
dc.typeinfo:eu-repo/semantics/articlees
dcterms.identifierhttps://ror.org/03yxnpp24
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Física Aplicada Ies
dc.relation.publisherversionhttps://www.sciencedirect.com/science/article/pii/016727899090029Oes
dc.identifier.doi10.1016/0167-2789(90)90029-Oes
dc.journaltitlePhysica D: Nonlinear Phenomenaes
dc.publication.volumen41es
dc.publication.issue1es
dc.publication.initialPage79es
dc.publication.endPage88es
dc.identifier.sisius6533485es

FilesSizeFormatViewDescription
1-s2.0-016727899090029O-main.pdf586.7KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional